# SDR IPXA2016100208838

- Difficulty date: September 18, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Hinge Fitting
- Part number: ARB30272
- Part serial: 48434
- Condition: Gouged
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  RIGHT DROOPED LEADING EDGE HINGE FITTING GOUGED.  REPAIRED THE HINGE IAW EA 011-2780-01-A6469 REV. IR AND EO MD11-5750-62012-A (MINOR).
